MathSciNet Relay Station
MathSciNet bibliographic data
MR1150014 16R20 (16D20)
Guralnick, Robert M.; Montgomery, Susan On invertible bimodules and automorphisms of noncommutative rings. Trans. Amer. Math. Soc. 341 (1994), no. 2, 917–937.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement